# SDR 20000515AP044

- Difficulty date: August 20, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: BAC15141559
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX TWO 2.25 INCH CRACKS AT NR 1 LEADING EDGE SLAT CHORD WHERE OUTBOARD AND INBOARD UPSTOP PAD MOUNTS.  REMOVED AND FABRICATED NEW SLAT CHORD AND INSTALLED IAW SRM 51-10-2 PAGE 4, 51-20-1 FIG 7, 51-30-2 PAGE 1.  (M)
